# SDR DALA2017111308075

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER EDGE INNER PAN, BELOW PRESSURE SEAL OF THE FWD CARGO DOOR.  THE PAN WAS REPAIRED IAW SRM 52-30-02-2R, REPAIR 1, FIG 201.
